# SDR SWIA200820817

- Difficulty date: December 17, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 6,575 hours, 3,748 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT LOWER FS 280 BULKHEAD WEB CORRODED AT RBL11.  REPAIRED PER SRM.
